# SDR UPS05845546

- Difficulty date: August 29, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 56434332
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON VERTICAL STIFFENER ON FWD BULKHEAD RT W/W STA 857, RBL 45, 12" BELOW CEILING.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DWG 5643433 AND SRM TR 51-2-1 FIG 1.
